# SDR P5CA2017090800319

- Difficulty date: September 6, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,438 hours, 2,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 930833
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV EICAS MESSAGE ANNUNCIATED IN FLIGHT DURING CLIMB,  BUT AT APPROXIMATELY 11,000 FEET. THE HPSOV LOCKED CLOSED,  RT ENGINE 36-11-02-02 APPLIED MAINT CARRIED OUT IAW DDG 36-11-02.  REMOVED AND REPLACED THE RT HPC IAW AMM 36-11-08, ENGINE HIGH POWER RUN CHECKED OK IAW AMM 71-00-00.
